advertisement
Question
Posted by: Nuts | 2008/10/13

Lexamil vs Venlor

I have gradually stopped the venlor 150mg and gradually starting up with Lexamil to 20mg. Venlor had severe withdrawals and made me gain weight. I am desperate to loose it, Will Lexamil also make me gain weight? Also how have other people found Leximal compared to Venlor?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Your prescribing doctor is really the one who ought to answer these questions, knowing you better than I possibly could. Lets see if others have had relevant experiences to guide you. YOu should be able to lose the weight, but in the usual way, attending to diet and exercise.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2013/07/29

Venlor also made me gain weight and I did not feel good being on it at all. I started taking Lexamil and feel much better.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement